Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on the number of linearly independent Dirichlet series that satisfy certain functional equations


Author: J. I. Hutchinson
Journal: Bull. Amer. Math. Soc. 37 (1931), 63-64
DOI: https://doi.org/10.1090/S0002-9904-1931-05097-7
MathSciNet review: 1562093
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05097-7

American Mathematical Society